# SDR CA110728005

- Difficulty date: July 28, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 337G
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Cable
- Part number: S139117
- Condition: Broken
- Location: Propeller
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING ENGINE RUN UP, THE PROPELLER WOULD NOT GO INTO FEATHER ON THE REAR ENGINE.  UPON INSP, THE PROPELLER CABLE, PN S1391-17 WAS FOUND TO BE BROKEN WHERE IT CLAMPS TO THE ENGINE.
